# SDR F3LA2023040600035

- Difficulty date: March 20, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N316FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07824
- Aircraft time: 18,266 hours, 7,905 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: D5347267820200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR  5001225807-0010 FOUND CORROSION ON BEAM Y-1162.5 FR 68-69 MEASUREMENTS: L=109MM W= 80.6MM D=0.43MM AREA FOUND OUT OF LIMITS AS PER SRM TASK 53-41-14-283-009 REV. 35. 
CORRECTIVE ACTION: REPLACED BEAM Y-1162.5 FR 68-69 AS PER SRM 51-72-11-911-01 REV. 35. /END/
